# SDR REXA201100671

- Difficulty date: October 3, 2011
- Submitted: October 5, 2011
- Operation: Air carrier
- Aircraft: N8672A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7672
- Aircraft time: 21,434 hours, 18,251 cycles
- System (JASC): 2760 · Drag Control System
- Part: Secu
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT SPOILER FAULT STATUS MESSAGE IN FLIGHT.  O/B GND SPOILER FAULT STATUS MESSAGE IN FLIGHT.  REMOVED AND REPLACED SECU NR 1 IAW AMM 27-61-05 SELF-TEST, FUNCTIONAL, AND OPS CHECK GOOD.  A/C OK FOR SERVICE.
